# SDR A6WA200940449

- Difficulty date: July 28, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 18,206 hours, 16,559 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG BURNING ODOR IN CABIN REQUEST INSPECTION.  REMOVED AND REPLACED OVERHEAD BIN LIGHT BALLAST OVER ROW 7CA.  OPS CHECK GOOD AT THIS TIME IAW AMM 33-20-00.  (K)
